# SDR SWIA2024111501252

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 49,306 hours, 42,525 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TO, AFTER MOVING LANDING GEAR LEVER UP, ANTI SKID OUTBOARD CAUTION MESSAGE. FOLLOWED 20-30 SECONDS LATER BY A GEAR DISAGREE WARNING. NOSEHWEEL UP, MAINS DOWN. RAN THE QRH SLOWED FROM 250 TO 200, TURNED ON HYDRAULIC PUMP 2 AND 3B MESSAGE PERSISTED. AS WE WERE PLANNING OUR RETURN TO THE FIELD ABOUT 5 MIN LATER GEAR CAME UP AND CAUTION AND WARNING MESSAGES EXTINGUISHED. NEVER USED THE MANUAL LANDING GEAR DEPLOY. UPON LANDING NO STEERING OR BRAKING ISSUES.    (FLIGHT 5024 - FILED CLOSED)    PLEASE REFERENCE AML 1471902  PLEASE REFERENCE AML 1472092 AFTER FDR DOWNLOAD FOUND MLG SELECTOR VALVE TO BE BAD. UPON INSPECTION, CANNON PLUG ON MLG SELECTOR VALVE VERY LOOSE AND NOT ABLE TO LOCK INTO PLACE. REMOVED AND REPLACED MLG SELECTOR VALVE IN REFERENCE TO CRJ200 AMM 32-32-10. CANNON PLUG ABLE TO CONNECTED TO NEW MLG SELECTOR VALVE WITHOUT ISSUE AND SECURE. PERFORMED GEAR EXTENSION AND RETRACTION IN REFERENCE TO CRJ200 AMM 32-30-00. OPS CHECK GOOD AFTER MULTIPLE SWINGS. NO CURRENT MESSAGES PRESENT. NO LEAKS FOUND. PERFORMED OPS CHECK OF ANTI-SKID IN REFERENCE TO CRJ200 AMM 32-44-06. OPS CHECK GOOD.
